# SDR SWAA2014072130109

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 32,519 hours, 19,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE BOX GIRT BAR STORAGE BRACKET LOOSE.  SECURED BRACKET IAW SIP.
